# SDR SWAA2025111123553

- Difficulty date: October 10, 2025
- Submitted: November 11, 2025
- Operation: Air carrier
- Aircraft: N908WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 36620
- Aircraft time: 57,715 hours, 34,816 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Shield
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION WEB SHIELD, BTW BS 767 - 794, RBL 23, WL156.   REPLACED THE WEB SHIELD IAW SRM 51-10-02-0G-0, ITEM 9, AND DWG 146A0081, SHEET 37, REV-.
